# SDR FDEA201508132543

- Difficulty date: August 13, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 733 hours, 25,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK NOTED LT EXTERIOR EMER BATTERY POWERED LIGHT INOPERATIVE, NEXT TO L1 DOOR.  RELEASED FOR SERVICE IAW MEL 33-51-02-02.  REPLACED EXTERIOR EMER LIGHT BULB IAW AMM 33-51-06-2-1.  AFTER THAT WORKED IAW FIM 33-51 FAULT TREE 803.  ACCORDING TO STEP 20 CHECKED POWER SUPPLY FUSES & THEY WERE GOOD, AMM 33-51-07 201.  AT NEXT USED ANOTHER BATTERY PACK FOR TROUBLESHOOTING PURPOSES ONLY WITH NO HELP.  REINSTALLED ORIGINAL BATTERY PACK.  IAW FIM 33-51 FAULT TREE 803 THE POWER SUPPLY NEEDS TO BE REPLACED, NO BATTERY SUPPLY AT BCN STATION.  LOOK TO ATA 33-50 WRI 6964 FOR THE INTERIOR EMER BATTERY POWERED LIGHT & ATA 52-20 WRI 6965 FOR THE L1 DOOR CONSIDERED INOPERATIVE DUE TO THE PRESENT MEL 33-51-02-02.  EXTERIOR EMER BATTERY POWERED LIGHT INOPERATIVE.  R & R L1 DOOR EMER LIGHTS POWER SUPPLY IAW MM 33-51-07-2, ALL CHECKED SATISFACTORY.
